Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on 40mg a day. My question is has anyone on this dose not suffered from an initial breakout? I haven't had one yet so I am just wondering. Thank-you for your reply.

Share this post


Link to post
Share on other sites
Guest tofupup

I never got the IB. Ever.

And I forgot to add that yes, I was also on 40 mg/day for five months.

Share this post


Link to post
Share on other sites

I also started out on 40mg and did not experience a breakout. When the dose was increased to 60mg I experienced a mild one, but nothing that couldn't be tolerated emotionally. If you do not experience breakouts that's great. :) It doesn't mean the drug isn't working.

Share this post


Link to post
Share on other sites
Guest

I am also at 40mg / day and on day 8 and haven't had an IB yet either.

Share this post


Link to post
Share on other sites

I am on my third course of Accutane at 40mg each time. My first two courses, no initial breakouts. This third course, 3 weeks in, I am experiencing a horrible initial breakout. I hope you do not have one.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×